Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 175, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 26, 2011, 4:01 AM EDT for 13 counties in Kentucky. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 4:01 AM EDT (08:01 UTC)
- Expired
- May 26, 2011, 4:30 AM EDT
- In force
- 29 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Clay County, KY, Estill County, KY, Knox County, KY, Lee County, KY, Leslie County, KY, Magoffin County, KY, Menifee County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Powell County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 13 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:17 AM EDT | TSTM WND DMG | 1 W Manchester, KY | TREE DOWN ON STATE ROUTE 638. |
| May 26, 4:23 AM EDT | TSTM WND DMG | Goose Rock, KY | TREE DOWN ON GRANNYS BRANCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1430 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
122
WUUS53 KJKL 260801
SVRJKL
KYC025-051-065-121-129-131-153-165-175-189-193-197-237-260830-
/O.NEW.KJKL.SV.W.0175.110526T0801Z-110526T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
401 AM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
EASTERN CLAY COUNTY IN SOUTHEAST KENTUCKY...
EXTREME EAST CENTRAL ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
EXTREME NORTH CENTRAL KNOX COUNTY IN SOUTHEAST KENTUCKY...
EASTERN LEE COUNTY IN SOUTHEAST KENTUCKY...
NORTHERN LESLIE COUNTY IN SOUTHEAST KENTUCKY...
WEST CENTRAL MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY...
SOUTHEASTERN MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
WESTERN MORGAN COUNTY IN SOUTHEAST KENTUCKY...
OWSLEY COUNTY IN SOUTHEAST KENTUCKY...
NORTHWESTERN PERRY COUNTY IN SOUTHEAST KENTUCKY...
SOUTHEASTERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
WOLFE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 430 AM EDT
* AT 400 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HAYSTACK TO GRANNIE TO JETTS CREEK TO LIPPS...AND MOVING
NORTHEAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
CAMPTON...JACKSON...HYDEN...WEST LIBERTY...FILLMORE...FLAT...LUCKY
FORK...JETTS CREEK...ENLINE...PEABODY...WIDECREEK...BRUTUS...
VORTEX...COPEBRANCH...WHOOPFLAREA...OAKDALE...BIG CREEK...
VALJEAN...HOUSTON AND MARIBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3806 8325 3791 8318 3770 8317 3717 8321
3705 8339 3703 8383 3747 8374 3766 8378
3783 8380
TIME...MOT...LOC 0801Z 238DEG 31KT 3788 8363 3771 8356
3750 8356 3706 8364
WIND...HAIL 60MPH 0.75IN
$$
JP1 follow-up statement
451
WWUS53 KJKL 260831
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
431 AM EDT THU MAY 26 2011
KYC025-051-065-121-129-131-153-165-175-189-193-197-237-260841-
/O.EXP.KJKL.SV.W.0175.000000T0000Z-110526T0830Z/
MORGAN KY-MENIFEE KY-POWELL KY-MAGOFFIN KY-WOLFE KY-ESTILL KY-LEE KY-
BREATHITT KY-OWSLEY KY-PERRY KY-CLAY KY-LESLIE KY-KNOX KY-
431 AM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL KNOX...
NORTHERN LESLIE...EASTERN CLAY...NORTHWESTERN PERRY...OWSLEY...
BREATHITT...EASTERN LEE...EXTREME EAST CENTRAL ESTILL...WOLFE...WEST
CENTRAL MAGOFFIN...SOUTHEASTERN POWELL...SOUTHEASTERN MENIFEE AND
WESTERN MORGAN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3806 8325 3791 8318 3770 8317 3717 8321
3705 8339 3703 8383 3747 8374 3766 8378
3783 8380
TIME...MOT...LOC 0801Z 238DEG 31KT 3788 8363 3771 8356
3750 8356 3706 8364
$$
PELTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:56 AM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 26, 1:56 AM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 156 AM EDT THU MAY 26 2011 .SHORT TERM.../TONIGHT/ UPDATED TO ACCOUNT FOR NEARLY CLEAR SKIES WHICH WERE PRESENT TO START THE EVENING. CONVECTIVE LINE OVER WESTERN KY WILL MOVE EAST DURING THE NIGHT AND OUR CLOUDS WILL EVENTUALLY INCREASE. HOWEVER...THE AXIS OF MAX THETA E AND MAX DEW POINTS WAS OVER THE WESTERN PART OF THE STATE...AND THE STORMS ARE MOVING TOWARD LESS UNSTABLE AIR. THE 00Z NAM IS CONSISTENT WITH THE 18Z RUN IN SHOWING THE LINE WEAKENING AS IT APPROACHES AND NEARLY DYING BEFORE IT GETS HERE. HAVE MADE SLIGHT POP ADJUSTMENTS TO REDUCE LIKELY POPS TO HIGH CHANCE ON OUR WESTERN BORDER FOR LATE TONIGHT. HAVE ALSO LOWERED TEMPS IN OUR EASTERN VALLEYS...WHERE LACK OF CLOUDS HAS ALLOWED SOME LOCATIONS TO FALL TO THE MID 60S ALREADY AT MID EVENING. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TONIGHT THROUGH THURSDAY NIGHT/ A POTENT STORM SYSTEM LOCATED OVER THE CENTRAL PLAINS WILL GRADUALLY WORK ITS WAY EASTWARD THROUGH THE OVERNIGHT AND BRING SHOWERS AND THUNDERSTORMS TO MUCH OF THE AREA BY THURSDAY. THIS SYSTEM IS WOUND UP QUITE TIGHT AND AS SUCH BANDS OF SHOWERS AND THUNDERSTORMS WILL ONLY GRADUALLY SHIFT INTO THE REGION FROM THE WEST. INFLUENCE OF THIS SYSTEM WILL LINGER INTO FRIDAY MORNING AS THE UPPER LOW OPENS UP INTO A WAVE AND MERGES BACK INTO THE MAIN CORE OF WESTERLIES LATE IN THE PERIOD. FOR SENSIBLE WEATHER...ONGOING CONVECTION TO OUR WEST WILL SWING EASTWARD THROUGH THE COMMONWEALTH AND TOWARDS EASTERN KENTUCKY THROUGH THE EVENING HOURS. HOWEVER...ANY CONVECTION THAT PUSHES EASTWARD OR THAT DEVELOPS WILL HAVE TO CONTEND WITH A WEAK BUT SIGNIFICANT MID LEVEL CAP AND DRIER AIR AT THE SFC. AS SUCH KEPT THE BULK OF ANY RAIN CONFINED TO MAINLY OUR WESTERN ZONES OVERNIGHT THOUGH SOME ISOLATED SHOWER AND THUNDERSTORM ACTIVITY WILL BE POSSIBLE JUST ABOUT ANYWHERE. ANY THUNDERSTORMS THAT DO DEVELOP MAY PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT. WILL CONTINUE TO ADDRESS THESE CONCERNS IN THE HWO. OTHERWISE...TEMPS SHOULD BE QUITE MILD TONIGHT AS A LIGHT BUT STEADY SOUTHERLY GRADIENT WIND SHOULD HELP KEEP OVERNIGHT LOWS UP. ONLY EXCEPTION AND CONCERN WOULD BE OUR DEEPER EASTERN VALLEY LOCATIONS WHERE LOWER DEW POINTS...AROUND 60 AND A NOCTURNAL INVERSION MAY BE STRONG ENOUGH TO ALLOW THE BOUNDARY LAYER TO TOTALLY DECOUPLE. EXPECT A DECENT GRADIENT TO HIGHS ACROSS THE AREA THURSDAY AS THICKER CLOUD COVER AND RAIN COOLED AIR TO OUR WEST GRADUALLY SHIFTS ACROSS THE CWA. COOLER AIR WILL BEGIN TO FILTER INTO THE AREA THURSDAY NIGHT BEHIND A SFC COLD FRONT THAT WILL TRANSIT THE AREA THURSDAY NIGHT INTO FRIDAY MORNING. CONSALL...OR THE MODEL CONSENSUS LOOKED VERY APPEALING FOR MAX/MINS AND AS SUCH GENERALLY TWEAKED TEMPS TOWARDS THOSE NUMBERS. .LONG TERM.../FRIDAY THROUGH WEDNESDAY/ WHILE THE MODELS ARE NOT IN TERRIFIC AGREEMENT INITIALLY...THE ALL HAVE HONED IN ON A MAJOR PATTERN CHANGE THAT PORTENDS A MUCH DRIER... WARMER...AND HUMID PERIOD OF WEATHER FOR THE BULK OF THE EXTENDED. THE PATTERN CHANGE SHOULD ALSO BRING RELIEF FROM THE VICIOUS BOUTS OF SEVERE WEATHER THAT HAVE RAVAGED THE PLAINS AND POINTS EAST FOR THE PAST MONTH OR SO. SPECIFICALLY...THE EASTERN TROUGH OVERHEAD AT THE START OF THE EXTENDED WILL OPEN UP AND SLIP EAST ON FRIDAY. THE LATEST...12Z...ECMWF IS A BIT SLOWER AND STRONGER WITH THIS TROUGH THAN THE OTHER MODELS. IN ITS WAKE...THE HEIGHTS WILL RISE THROUGHOUT THE SOUTHERN TWO THIRDS OF THE NATION WHILE THE STRONG WESTERLIES RETREAT TO THE NORTH. AS THIS HAPPENS...SOME MID LEVEL ENERGY WILL PASS THROUGH THE OHIO VALLEY ON SATURDAY. OTHERWISE...A BUILDUP IN RIDGING THROUGHOUT THE HEART OF THE SOUTHEAST WILL COMMENCE FOR THE LATTER PART OF THE WEEKEND SPREADING ITS PROTECTIVE SHIELD OF MID LEVEL WARMTH OVER EASTERN KENTUCKY IN THE PROCESS. ALL MODELS THEN SHOW THIS RIDGE BECOMING DOMINANT OVER THE REGION THROUGH THE FIRST PART OF THE NEW WORK WEEK. THE GFS IS THE STRONGEST WITH THIS AND WOULD SUPPORT THE WARMEST TEMPERATURES...WHILE THE ECMWF DOES ATTEMPT TO UNDERCUT THE RIDGE BY MID WEEK. ACCORDINGLY...THE PATTERN BECOMES A BIT MORE IFFY BY WEDNESDAY WITH THE GFS BRINGING ENERGY INTO THE AREA FORM THE NORTH AND THE ECMWF SLIPS IT IN FROM THE SOUTHEAST. HAVE GONE WITH A BLENDED SOLUTION ALOFT THROUGH THE EXTENDED PORTION OF THE FORECAST WITH WEATHER DETAILS FROM THE ECMWF FOLLOWED MOST CLOSELY. SENSIBLE WEATHER WILL FEATURE THE SFC REFLECTION OF THE WEAKENING UPPER TROUGH MOVING OUT OF THE AREA TO THE NORTHEAST ON FRIDAY WITH POPS TAPERING OFF IN THE NORTHEAST LASTLY FRIDAY EVENING. FOR SATURDAY...A DEVELOPING WARM FRONT LIFTING BACK NORTH THROUGH EAST KENTUCKY WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST AS WARMER WEATHER ENSUES. THIS BOUNDARY CLEARS THE AREA BY SUNDAY ALLOWING FOR A MORE SUMMER-LIKE PATTERN WITH BUILDING HEAT AND HUMIDITY THROUGH MID WEEK. EXPECT A DIURNAL PATTERN TO THE CU AND LOW POP CHANCES FOR MONDAY THROUGH WEDNESDAY...BUT KEPT THE CONVECTION OUT OF THE FORECAST UNTIL ANOTHER BOUNDARY APPROACHES FOR MID WEEK. THAT SAID...WITH THE HEAT AND HUMIDITY WOULD NOT BE SURPRISED TO SEE SOME ISOLATED STRONG STORMS DEVELOP ON MONDAY AND TUESDAY AFTERNOON...MAINLY OVER THE HIGHER TERRAIN OF THE SOUTHEAST. AT NIGHT...ANTICIPATE A DECENT RIDGE TO VALLEY TEMPERATURE SPLIT IN THE MUGGY AIR MASS WITH THE THERMAL BELT ABOUT 5 DEGREES OR SO WARMER THAN THE VALLEYS FROM SATURDAY NIGHT THROUGH MIDWEEK. FOR TEMPERATURES...USED A BLEND OF THE MAV GUIDANCE AND THE INHERITED GRIDS EARLY ON AND THEN LEANED MORE TOWARD CONSALL AND HPC FOR THE LATTER PORTION OF THE FORECAST...ALONG WITH THE AFOREMENTIONED TERRAIN BASED ADJUSTMENTS EACH NIGHT. AS FOR POPS...ENDED UP LOWER THAN MEX NUMBERS THROUGHOUT THE FORECAST...EXCEPT SIMILAR ON WEDNESDAY. && .AVIATION.../06Z TO 06Z/...UPDATED VFR CONDITIONS WERE PRESENT AREA WIDE TO START THE PERIOD. A WEAKENING LINE OF THUNDERSTORMS WAS IN THE CENTRAL PART OF THE STATE AND JUST ABOUT TO ENTER THE WESTERN PORTION OF THE FORECAST AREA. THIS LINE WILL PROGRESS EAST DURING THE NIGHT AS IT CONTINUES TO SHOW AN OVERALL WEAKENING TREND. THE BIG UNCERTAINTY IS WHETHER OR NOT IT WILL DIE OUT BEFORE IT MAKES IT ALL THE WAY ACROSS THE REGION. SUSPECT KSME AND KLOZ WILL SEE AN HOUR OR TWO OF PRECIP/THUNDER WITH SOME INITIAL WINDS GUSTS AROUND 30KT DURING THE FIRST FEW HOURS OF THE TAF PERIOD. THINK THAT THERE WILL NOT BE MUCH MORE THAN ISOLATED SHOWERS/STORMS LEFT BY THE TIME THE LINE REACHES OUR EASTERN COUNTIES AROUND 09Z. ONCE THIS OVERNIGHT CONVECTIVE SYSTEM PASSES OR FADES...THERE SHOULD BE A LULL IN THE WEATHER UNTIL HEATING TAKES PLACE DURING THE DAY AND ADDITIONAL STORMS FIRE UP. AT THIS POINT...TIMING IS TOO UNCERTAIN TO PLACE STORMS CATEGORICALLY IN THE TAFS. HAVE USED A LONG PERIOD OF VCTS...ALTHOUGH THUNDERSTORMS ARE LIKELY AT SOME POINT IN THE AFTERNOON OR EVENING. ANY STORMS SHOULD FADE TO SCATTERED SHOWERS FROM WEST TO EAST AFTER 00Z AFTER A COLD FRONT PASSES. OUTSIDE OF PRECIP OR LOCALIZED EARLY MORNING VALLEY FOG...MAINLY VFR CONDITIONS ARE EXPECTED DURING THE PERIOD. THUNDERSTORMS COULD BRING IFR OR WORSE. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...RAY/HAL LONG TERM....GREIF AVIATION...HAL
Hazardous weather outlook, May 25, 12:42 PM EDT, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 1242 PM EDT WED MAY 25 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 1242 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY AND TONIGHT. SOME STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED THURSDAY AND THURSDAY NIGHT. SOME STORMS COULD BECOME SEVERE THURSDAY AND THURSDAY EVENING WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...MAINLY THROUGH THURSDAY EVENING. AR/RAY
In the hours before
Local storm report, May 26, 3:32 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
332 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM TSTM WND DMG MARSHES SIDING 36.74N 84.48W
05/26/2011 MCCREARY KY PUBLIC
TREES DOWN IN A PERSONS YARD.
&&
ARLocal storm report, May 26, 3:32 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
332 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM TSTM WND DMG MARSHES SIDING 36.74N 84.48W
05/26/2011 MCCREARY KY TRAINED SPOTTER
A TRAINED SPOTTER REPORTS TREES DOWN IN HIS YARD.
&&
ARLocal storm report, May 26, 3:42 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
342 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND DMG 3 N PULASKI 37.25N 84.64W
05/26/2011 PULASKI KY TRAINED SPOTTER
LIMB BROKEN OFF OF A WALNUT TREE AND BLOW DOWN THE
STREET. ALSO HAD PEA SIZED HAIL ALMOST COVERING THE
GROUND.
&&
MBLocal storm report, May 26, 3:53 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
353 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND DMG 1 W SOMERSET 37.08N 84.63W
05/26/2011 PULASKI KY LAW ENFORCEMENT
TREES WERE BLOWN DOWN ON HWY 80 JUST WEST OF SOMERSET.
&&
ARLocal storm report, May 26, 3:54 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
354 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG BURNSIDE 36.99N 84.60W
05/26/2011 PULASKI KY LAW ENFORCEMENT
POWER OUTAGES WERE REPORTED IN BURNSIDE.
&&
ARLocal storm report, May 26, 3:55 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
355 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 AM TSTM WND DMG MOUNT VICTORY 37.03N 84.39W
05/26/2011 PULASKI KY LAW ENFORCEMENT
POWER OUTAGES WERE REPORTED IN MOUNT VICTORY.
&&
ARThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:33 AM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 27 min |
| May 26, 2:54 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Rockcastle, Wayne, Whitley | 51 min |
| May 26, 3:24 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox, Laurel, McCreary, Pulaski and 1 more | 51 min |
| May 26, 3:37 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Knox, Laurel and 7 more | 23 min |
| May 26, 5:05 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle, Wayne | 25 min |
| May 26, 5:30 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 45 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.